# SDR DL76L972340

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Aft Galley
- Component: 190611
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID ELECTRIC BURNING SMELL IN AFT AIRCRAFT 25 MINS AFTER TAKEOFF.  CKED AFT GALLEY AND ALL CARGO COMPT FOR EVIDENCE OF SMELL.  CKS OK, FOUND BALLAST IN AFT GALLEY HOT.  REPLACED 2 AFT GALLEY BALLASTS AND DISCONNECTED REMAINING 2. FWD TO MCO AND PLCD PER MEL 33-21-01A.
